American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 266 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Chris Good. Large cardinals and small Dowker spaces . Proc. Amer. Math. Soc. 123 (1995) 263-272. MR 1216813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Akihiro Kanamori and Saharon Shelah. Complete quotient Boolean algebras . Trans. Amer. Math. Soc. 347 (1995) 1963-1979. MR 1282888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Paul C. Eklof, Matthew Foreman and Saharon Shelah. On invariants for $\omega\sb 1$-separable groups . Trans. Amer. Math. Soc. 347 (1995) 4385-4402. MR 1316849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Sy D. Friedman. A large $\Pi\sp 1\sb 2$ set, absolute for set forcings . Proc. Amer. Math. Soc. 122 (1994) 253-256. MR 1231297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Tim LaBerge and Avner Landver. Reflection and weakly collectionwise Hausdorff spaces . Proc. Amer. Math. Soc. 122 (1994) 291-302. MR 1231038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Péter Komjáth. Ramsey theory and forcing extensions . Proc. Amer. Math. Soc. 121 (1994) 217-219. MR 1169039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Franklin D. Tall. $\sigma$-centred forcing and reflection of (sub)metrizability . Proc. Amer. Math. Soc. 121 (1994) 299-306. MR 1179593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] H. Judah and S. Shelah. Killing Luzin and Sierpi\'nski sets . Proc. Amer. Math. Soc. 120 (1994) 917-920. MR 1164145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] T. Carlson, R. Frankiewicz and P. Zbierski. Borel liftings of the measure algebra and the failure of the continuum hypothesis . Proc. Amer. Math. Soc. 120 (1994) 1247-1250. MR 1176066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Jian-Ping Zhu. A note on subcontinua of $\beta[0,\infty)-[0,\infty)$ . Proc. Amer. Math. Soc. 120 (1994) 597-602. MR 1185283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] W. W. Comfort and Jan van Mill. Groups with only resolvable group topologies . Proc. Amer. Math. Soc. 120 (1994) 687-696. MR 1209097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Salvador García-Ferreira. Comfort types of ultrafilters . Proc. Amer. Math. Soc. 120 (1994) 1251-1260. MR 1170543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Franklin D. Tall. Topological applications of generic huge embeddings . Trans. Amer. Math. Soc. 341 (1994) 45-68. MR 1223302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Menachem Magidor and Saharon Shelah. When does almost free imply free? (For groups, transversals, etc.) . J. Amer. Math. Soc. 7 (1994) 769-830. MR 1249391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] D. A. Martin and J. R. Steel. Iteration trees . J. Amer. Math. Soc. 7 (1994) 1-73. MR 1224594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] A. Dow, R. Frankiewicz and P. Zbierski. On closed subspaces of $\omega\sp *$ . Proc. Amer. Math. Soc. 119 (1993) 993-997. MR 1152978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Daniel K. Ma. The Cantor tree, the $\gamma$-property, and Baire function spaces . Proc. Amer. Math. Soc. 119 (1993) 903-913. MR 1165061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Timothy J. Carlson. Strong measure zero and strongly meager sets . Proc. Amer. Math. Soc. 118 (1993) 577-586. MR 1139474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Isaac Gorelic. The Baire category and forcing large Lindel\"of spaces with points $G\sb \delta$ . Proc. Amer. Math. Soc. 118 (1993) 603-607. MR 1132417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] J. Cichoń, A. Kharazishvili and B. Węglorz. On sets of Vitali's type . Proc. Amer. Math. Soc. 118 (1993) 1243-1250. MR 1151809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Mariusz Rabus. On strongly discrete subsets of $\omega\sp \ast$ . Proc. Amer. Math. Soc. 118 (1993) 1291-1300. MR 1181172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Peter Vojtáš. Boolean isomorphism between partial orderings of convergent and divergent series and infinite subsets of ${\bf N}$ . Proc. Amer. Math. Soc. 117 (1993) 235-242. MR 1106183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Paul C. Eklof and Saharon Shelah. On a conjecture regarding nonstandard uniserial modules . Trans. Amer. Math. Soc. 340 (1993) 337-351. MR 1159192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Howard Becker, Sylvain Kahane and Alain Louveau. Some complete $\Sigma\sp 1\sb 2$ sets in harmonic analysis . Trans. Amer. Math. Soc. 339 (1993) 323-336. MR 1129434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] R. W. Knight. $\Delta$-sets . Trans. Amer. Math. Soc. 339 (1993) 45-60. MR 1196219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Tomek Bartoszyński, Martin Goldstern, Haim Judah and Saharon Shelah. All meager filters may be null . Proc. Amer. Math. Soc. 117 (1993) 515-521. MR 1111433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Alan Mekler, Saharon Shelah and Jouko Väänänen. The Ehrenfeucht-Fra\"\i ss\'e-game of length $\omega\sb 1$ . Trans. Amer. Math. Soc. 339 (1993) 567-580. MR 1191613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Eric K. van Douwen. The product of two normal initially $\kappa$-compact spaces . Trans. Amer. Math. Soc. 336 (1993) 509-521. MR 1022170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] P. D. Seymour and Robin Thomas. Excluding infinite trees . Trans. Amer. Math. Soc. 335 (1993) 597-630. MR 1079058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Juan Carlos Martínez. A consistency result on thin-tall superatomic Boolean algebras . Proc. Amer. Math. Soc. 115 (1992) 473-477. MR 1079703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 266 found      Go to page: < 2 3 4 5 6 7 8 > >>